# SDR USAAF96086

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Part number: 6227485421
- Condition: Failed
- Location: Left
- Part time: 8,590 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GSP-LGA - FLT 926 - DURING CLIMB-OUT OF GSP, NR 1 NAV DISPLAY LOCKED UP.  CAPTAIN WAS UNABLE TO SWITCH TO ROSE OF SELECT HEADING.  FLIGHT DIVERTED TO CLT.  NO EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT EFIS CONTROL PANEL.  OPERATIONAL CHECK WAS GOOD.  (M)
